# SDR AALA202509300340

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 95,003 hours, 12,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY WALK WAY PATH LIGHT INOP AT ROW 5HD. MAINTENANCE FOUND PIN LOOSE AT HARNESS DISCONNECT D6002P FROM PWR SUPPLY. REINSTALLED PIN. OPS CK GOOD OK FOR SERVICE REF B777 WDM 33-51-58 PAGE 2C SHEET 1.
